# SDR 07FDEA04761

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458347
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 28L HAS CORROSION BET STA 1053 TO STA 1054 CORROSION FOUND DURING REPAIR ON N00489 AFTER SKIN WAS REMOVED CUT OUT DAMAGED STRINGER.  FABRICATED REPAIR PARTS TREATED AND FR PRIMED.  INSTALLED STRINGER REPAIR REF SRM 53-10-3 FIG 1.  THIS REPAIR IS CLASSIFIED AS A MAJOR   REPAIR.
